# SDR KCSA202503120905

- Difficulty date: March 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 86,614 hours, 14,910 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100233382 - SMOKE CREW REST- ENGINE INDICATING AND CREW ALERTING SYSTEM ON TAKE OFF. PERFORMED FIRE SYSTEM TEST. ALL PASSED AND SMOKE DETECTORS OF THE CREW REST SELF TEST. ALL GOOD NO FAULTS NOTED IAW B747-400 AMM 26-13-00.
